# SDR P5CA9600076

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATED AREAS ON LEFT WING UPPER SKIN AT T/E BETWEEN SPOILER NR 4 AND INBOARD AILERON AND ON TRIANGLE PANEL INBOARD TO GATE FITTING.  REPAIRED IAW SRM 51-40-09.
